MathSciNet Relay Station
MathSciNet bibliographic data
MR1266774 30C62
Ghamsari, M.; Näkki, R.; Väisälä, J. John disks and extension of maps. Monatsh. Math. 117 (1994), no. 1-2, 63–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement